Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Trying to conceive. Heavy bleeding after unprotected sex. Had painful breast. How to treat it?

Hi, I have been on the contraceptive pill for 10 years now and last three on Noriday mini pill as I get migraines. I stopped this on 12th April as am trying to conceive and had monthly periods since although my cycle seems to be 6 weeks rather than 4. My last period stopped 1st July, had unprotected sex 2nd, 3rd, and 4th July then started spotting the 5th then really heavy bleeding since. I ve had very painfull breasts since 2 weeks prior to stopping the pill. noy sure what I should do? I had just put it down to hormones?
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
after stopping pills it may took some weeks to months for regularization of periods,
and also if you had any menstrual problems before starting pills that may recur now,
so as you are having heavy bleeding better to go to doctor once and get physical examination, ultrasound to rule out the possible cause.
take care.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor